# SDR 2004FA0000923

- Difficulty date: December 14, 2004
- Submitted: December 14, 2004
- Operation: General aviation
- Aircraft: N667SA
- Make and model: Robsin R44
- Aircraft serial: 726
- Aircraft time: 775 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: C0162
- Part serial: 3102A
- Condition: Delaminated
- Location: Main Rotor
- Part time: 775 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT INSPECTION FOUND ONE OF THE BLADES APPEARED TO HAVE SKIN SEPARATION AT TRAILING EDGE TIP APPROX 1/4" LONG.  SENT DIGITAL PHOTO TO ROBINSON AND THEY REQUESTED BOTH BLADES BE SENT TO THEM FOR INSPECTION.  UPON INSPECTION AT FACTORY BOTH BLADES WERE SCRAPPED DUE TO CORROSION DELAMINATION.  SHIP HAS RECENTLY CHANGED OWNERS BUT PRIOR OWNER OPERATED SHIP IN FLORIDA.  SHIP WAS MANUFACTURED IN EARLY 2000 AND ONLY HAS 775 HOURS SINCE NEW.  ROBINSON DOES NOT CONSIDER THIS A DEFECT BUT CLAIMS THE PROBLEM WAS THE CORROSIVE ENVIRONMENT IT WAS OPERATED IN.
